# SDR FDEA201101180252

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N5440
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT CARGO NET TIE DOWN FITTING AT STA 1500 FOUND WITH CORROSION. CORROSION REPAIR CARRIED OUT ON TIE DOWN FITTING AT STA 1500 IAW EA F-5340-142305.  REPAIR IS CLASSIFIED AS MAJOR.
